# SDR UIEA2019012403015

- Difficulty date: January 24, 2019
- Submitted: January 24, 2019
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 87,821 hours, 18,672 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE ANTI-ICE EICAS MSG INFLIGHT ( PERFORMED VISUAL INSPECTION OF RT ENG ANTI-ICE VALVE, PNEUMATIC LINES AND ELEC CONNECTORS. NO DEFECTS NOTED. PERFORMED OPS CHECK IAW AMM 30-21-03, OPS TEST GOOD/  )
